MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SS BLADES SIZE 10; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SS BLADES SIZE 10; SCALPEL BLADE
Model Number 371210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.The most likely root cause is manufacturing error, which may be in forming the device or it may also be due to operator error in not catching the device during 100% visual inspection.The root cause may also be attributed to user errer, as excessive force may cause blade breakage.This should be considered the final report.If any additional relvevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "bard-parker blade broke while in use.Both pieces were retrieved and verified by (b)(6), rn and md that all pieces were accounted for.".

Brand Name
BARD-PARKER SS BLADES SIZE 10
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key22789230
Report Number3002750084-2025-00038
Device Sequence Number8236811
Product Code GES
UDI-Device Identifier00840113204182
UDI-Public00840113204182
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371210
Device Lot Number414397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown